# SDR MTNA2018042500104

- Difficulty date: April 20, 2018
- Submitted: April 25, 2018
- Operation: Air carrier
- Make and model: Cessna 208B
- Aircraft serial: 0066
- Aircraft time: 15,053 hours, 17,444 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 294
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CORRODED AT BS 294.50 BELOW THE CARGO DOOR.
